MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP S-TAK SM JNT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a deltoid repair surgery using the biocomposites suturetak, the needle snapped while passing through soft tissue ar-8934bcnf-1.The broken off piece has been retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing.

Brand Name
SUTR ANCH,BIO-COMP S-TAK SM JNT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21305449
Report Number1220246-2025-00169
Device Sequence Number15672581
Product Code MAI
UDI-Device Identifier00888867280861
UDI-Public(01)00888867280861(11)240515(17)280430(10)15248960
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK SM JNT
Device Catalogue NumberAR-8934BCNF-1
Device Lot Number15248960
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown